# SDR MASA200600205

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,445 hours, 9,620 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,468 hours, 5,614 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7221 LAN - CONFIG SPOILERS MESSAGE.  LEFT OUTBD SPOILER WOULD NOT FULLY DEPLOY.  FERRIED TO IAD FOR TROUBLESHOOTING.  MX REPLACED THE RIGHT INBD FLIGHT SPOILER SECU AND NR 1 SECU.
